EconPapers    
Economics at your fingertips  
 

A New Jarratt‐Type Fourth‐Order Method for Solving System of Nonlinear Equations and Applications

Moin-ud-Din Junjua, Saima Akram, Nusrat Yasmin and Fiza Zafar

Journal of Applied Mathematics, 2015, vol. 2015, issue 1

Abstract: Solving systems of nonlinear equations plays a major role in engineering problems. We present a new family of optimal fourth‐order Jarratt‐type methods for solving nonlinear equations and extend these methods to solve system of nonlinear equations. Convergence analysis is given for both cases to show that the order of the new methods is four. Cost of computations, numerical tests, and basins of attraction are presented which illustrate the new methods as better alternates to previous methods. We also give an application of the proposed methods to well‐known Burger′s equation.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2015/805278

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2015:y:2015:i:1:n:805278

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2015:y:2015:i:1:n:805278